# SDR TWRA9611

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N604FF
- Make and model: Boeing 747121
- Aircraft serial: 19659
- Engine: Pwa JT9D7A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 22086
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

ON MARCH 11, 1996, AIRCRAFT, FLIGHT 42, ON DESCENT FROM FL 350 TO FL 330 EXPERIENCED A NR 1 ENGINE SHUT DOWN DUE TO NO THROTTLE RESPONSE.  ENGINE WAS RESTARTED AT FL 330, AIRCRAFT LANDED WITH NO FURTHER INCIDENTS.  UPON LANDING, MAINTENANCE FOUND FUEL FILTER CONTAMINATED WITH DEBRIS AND WATER.  THE FILTER WAS REPLACED.  RUN-UP CHECK OK.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
